advertisement
Question
Posted by: sarah | 2010/08/30

post 1627 HELP

I went to the pharmacy and got some diflucan...after charades with the pharmacist as I dont speak the language in south america. the thrush seems to have cleared up, but it still burns slightly when i urinate so i am still drinking the bicarb in water. i have not been very diligent at drinking it as travelling makes it tricky. i still have the slight nausea but this is only when i eat. would the bicarb make me a bit nauseaus if i eat? i tried to get a pregnancy test, but the pharmacist said i had to go to the hospital for that! as i am in south america now this language barrier is a nightmare! should i carry on with the bicarb? i am due to get my period in the next week so i guess i´ l know soon enough if i am pregnant..hehe. but it has only been a week that i have been back with my partner, and he has not ejaculated in me! would i possibly feel symptoms of pregnancy in one week!! we have been together for a while but only now started a sexual relationship, so i have been celibate for 3 years. i thought perhaps it was just due to starting having sex again?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Sarah
thrush and a slight urinary tract infection can be caused by renewed sexual activities. A UTI can also make you feel slightly nauseous, carry on with bicarb and drink enough water (8 glasses a day) especially if it is hot. If you get cold shivers or fever you have to have your urine tested as you may need antibiotics.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/08/30

Hallo Sarah
thrush and a slight urinary tract infection can be caused by renewed sexual activities. A UTI can also make you feel slightly nauseous, carry on with bicarb and drink enough water (8 glasses a day) especially if it is hot. If you get cold shivers or fever you have to have your urine tested as you may need antibiotics.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement